On the ACC for lengths of extremal rays

Osamu Fujino, Yasuhiro Ishitsuka

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We discuss the ascending chain condition for lengths of extremal rays. We prove that the lengths of extremal rays of n-dimensional Q-factorial toric Fano varieties with Picard number one satisfy the ascending chain condition.

Original languageEnglish
Pages (from-to)93-103
Number of pages11
JournalTohoku Mathematical Journal
Volume65
Issue number1
DOIs
Publication statusPublished - Mar 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the ACC for lengths of extremal rays'. Together they form a unique fingerprint.

Cite this